# SDR W8PA960200

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962WP
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- System (JASC): 2120 · Air Distribution System
- Part: Connector
- Part number: BACC45FT10A5S6
- Condition: Failed
- Location: Bs 213
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WITH NORMAL EQUIPMENT COOLING FAN ON MEL, AND ALTERNATE FAN IN USE, 'FAN OFF' LIGHT CAME ON IN FLIGHT.  WITH NO EQUIPMENT COOLING AVAILABLE, AIRCRAFT RETURNED TO BASE.  REPAIRED WIRE AT LOW FLOW SENSOR, AND SUBSEQUENTLY REPLACED SENSORS CANNON PLUG.  (M)
